# SDR QXEA200500066

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 14,933 hours, 21,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Main Pax
- Part time: 14,933 hours, 21,384 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2171 - THE MAIN CABIN DOOR IS HARD TO OPEN.  MAINTENANCE INSPECTED THE DOOR AND THEN CLEANED AND LUBED SAME.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
